Alert archive / Wyoming / Special Weather Statements in 2014

Special Weather Statement, NWS Cheyenne, WY

June 1, 2014Goshen County, Wyoming

NWS Cheyenne, WY issued this special weather statement at Jun 1, 2014, 2:21 PM MDT for Goshen County, Wyoming. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2014, 2:21 PM MDT (20:21 UTC)
Expired
Jun 1, 2014, 3:00 PM MDT
In force
39 min
Issued by
NWS Cheyenne, WY

County Goshen County, WY

The radar

The Cheyenne radar (KCYS), 151 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 8.4 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2014-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2014-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1148 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

876 
WWUS85 KCYS 012021
SPSCYS

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
221 PM MDT SUN JUN 1 2014

WYZ108-012100-
GOSHEN COUNTY WY-
221 PM MDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GOSHEN COUNTY UNTIL
300 PM MDT...

AT 220 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF RAWHIDE BUTTES...OR 22
MILES SOUTHWEST OF LUSK...MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  JAY EM...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4255 10420 4230 10433 4242 10465 4258 10465
TIME...MOT...LOC 2021Z 286DEG 23KT 4248 10465

$$

HAMMER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Jun 1, 12:02 PM MDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 1, 12:02 PM MDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CHEYENNE WY
1202 PM MDT SUN JUN 1 2014

.SHORT TERM...(TODAY THROUGH MONDAY AFTERNOON)
ISSUED AT 328 AM MDT SUN JUN 1 2014

BATCH OF SHOWERS AND THUNDERSTORMS IS CURRENTLY MOVING OVER THEN
NORTHERN NEBRASKA PANHANDLE. MAINLY A RAIN MAKER BUT SOME SMALL
HAIL LIKELY IN THE STRONGER EMBEDDED THUNDERSTORMS. THIS AREA WILL
RAPIDLY MOVE OFF TO THE NORTHEAST EARLY THIS MORNING. ISOLATED
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE MORNING AS
A SHORTWAVE SHIFTS EAST OVER SOUTHEAST WYOMING.

THE MAIN QUESTION IS HOW MUCH THUNDERSTORM ACTIVITY WILL BE OVER
THE AREA THIS AFTERNOON. A COLD FRONT WHICH IS CURRENTLY DRAPED
OVER THE WESTERN AND NORTHERN CWA WILL MOVE SOUTHEAST THIS
MORNING...MOVING OUT OF THE FORECAST AREA BY EARLY THIS AFTERNOON.
SHOULD SEE LOW LEVELS STABILIZE WITH THE PASSAGE OF THE
FRONT...WHICH NORMALLY WOULD MEAN CHANCES FOR SEVERE STORMS WOULD
BE CLOSE TO ZERO BEHIND THE FRONT. TODAY HOWEVER...THE SHORTWAVE
WILL MOVE ACROSS THE AREA AFTER THE SURFACE FRONT AND THERE MAY BE
A LOT OF ELEVATED CAPE LINGERING BEHIND THE FRONT. GFS AND NAM
VARY ON THE EXTENT AND PLACEMENT OF ELEVATED CAPE. MODELS ALSO
DIFFER SLIGHTLY ON THE AMOUNT OF EFFECTIVE BULK SHEAR. NOT HANGING
MY HAT ON EITHER SOLUTION BUT SUFFICE IT TO SAY THERE CERTAINLY
COULD BE A FEW SEVERE THUNDERSTORMS EAST OF THE LARAMIE RANGE WITH
THE MAIN CHANCES INTO THE NEBRASKA PANHANDLE. FARTHER WEST SUCH AS
AROUND RAWLINS THE CHANCES FOR SHOWERS AND THUNDERSTORMS IS
MINIMAL BUT GIVEN INVERTED V SOUNDINGS...DOWN BURST WINDS POSSIBLE
EVEN WITH INNOCUOUS LOOKING SHOWERS.

CHANCE FOR THUNDERSTORMS LESS ON MONDAY AS DRIER AIR WILL BE OVER
THE AREA ALONG WITH RISING HEIGHT SURFACES. AT THE SAME TIME THE
GFS AND NAM ARE BOTH PRODUCING SLIGHTLY NEGATIVE LIFTED INDICES
AND SURFACE BASE CAPE UP TO 500 J/KG EAST OF THE LARAMIE RANGE.
NOT A BIG THREAT FOR STORMS BUT COULD SEE SOME ISOLATED
CONVECTION...ESPECIALLY CLOSER TOWARD EVENING WHEN THE MODELS SHOW
SOME WEAK UPPER LEVEL ENERGY MOVING INTO THE AREA.

.LONG TERM...(MONDAY NIGHT THROUGH SATURDAY)
ISSUED AT 257 AM MDT SUN JUN 1 2014

MONDAY NIGHT...NEGATIVELY TILTED SHORTWAVE TROUGH ALOFT MOVES
NORTHEAST ACROSS NORTHERN COLORADO...SPARKING ISOLATED TO SCATTERED
THUNDERSTORMS AFTER MIDNIGHT IN THE DIFFLUENT FLOW ALOFT...ALONG
WITH LOW LEVEL SOUTHEAST UPSLOPE.

TUESDAY...THIS ENERGETIC SHORTWAVE TROUGH ALOFT MOVES ACROSS
SOUTHEAST WYOMING NEAR PEAK HEATING...AND WITH ADEQUATE LOW AND MID
LEVEL MOISTURE...WILL SPARK SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS IN THE AFTERNOON NORTH OF A RAWLINS TO CHEYENNE LINE.

WEDNESDAY...ANOTHER SHORTWAVE TROUGH ALOFT MOVES ACROSS MONTANA AND
NORTHERN WYOMING...WITH ISOLATED TO SCATTERED LATE DAY THUNDERSTORMS
ERUPTING ALONG A SURFACE TROUGH CONVERGENCE AXIS...MOST COMMON NORTH
OF A RAWLINS TO SCOTTSBLUFF LINE WHERE MOISTURE WILL BE DEEPEST.

THURSDAY...COOLER AND MORE STABLE DAY IN THE WAKE OF A COLD FRONTAL
PASSAGE AND WITH NORTH AND NORTHEAST UPSLOPE WINDS. STILL THOUGH...
ISOLATED LATE DAY SHOWERS AND THUNDERSTORMS ON TAP NORTH OF A
RAWLINS TO CHEYENNE LINE.

FRIDAY...ENERGETIC FLOW PATTERN CONTINUES WITH ANOTHER SHORTWAVE
TROUGH ALOFT PASSAGE NEAR PEAK HEATING...AND COMBINED WITH ADEQUATE
LOW AND MID LEVEL MOISTURE...WE EXPECT SCATTERED LATE DAY SHOWERS
AND THUNDERSTORMS AGAIN.

SATURDAY...LESSER COVERAGE OF LATE DAY SHOWERS AND THUNDERSTORMS IN
THE WAKE OF A SHORTWAVE TROUGH ALOFT AND ITS ASSOCIATED COLD FRONT...
THOUGH WILL STILL SEE GREATEST COVERAGE NORTH OF A DOUGLAS TO SIDNEY
LINE WHERE LOW AND MID LEVEL MOISTURE WILL BE MOST PREVALENT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY MORNING)
ISSUED AT 1202 PM MDT SUN JUN 1 2014

COLD FRONTAL BOUNDARY GETTING A SHOVE SOUTH OF THE COLORADO BORDER
AS THE LEADING SHORTWAVE AHEAD OF A PASSING LOW OVER SOUTHERN
MONTANA EJECTS EASTWARD ACROSS THE WESTERN NEBRASKA PANHANDLE.
THERE IS STILL ENOUGH MIDLEVEL INSTABILITY BEHIND THE FRONT TO
GENERATE SCATTERED SCATTERED THUNDERSTORMS NORTH OF A LINE FROM
MEDICINE BOW WY TO KIMBALL NE TODAY...MEANING BETTER CHANCES FOR
THUNDERSTORMS THROUGH EARLY EVENING WOULD BE IN THE
CHADRON...SCOTTSBLUFF...ALLIANCE AND SIDNEY AREAS FOR AVIATION
FORECAST PURPOSES. ALSO...GETTING SOME ISOLATED SHOWERS DEVELOPING
IN THE HIGHER TERRAIN AROUND RAWLINS AND LARAMIE...AND INCLUDED
VCNTY MENTION OF THUNDERSTORMS THIS AFTERNOON AT THOSE AIRPORTS.
HRRR MODEL DOES SHOW SOME LINGERING CONVECTION IN THE 01Z-03Z
TIMEFRAME OVER THE NEBRASKA PANHANDLE...BUT AS THE UPPER LOW OVER
MONTANA LIFTS A BIT FARTHER OUT TO THE NORTHEAST TONIGHT AND WITH
THE LACK OF DYNAMIC FORCING ALOFT AND WITH WEAK LOW LEVEL
INSTABILITY...EXPECT ANY LINGERING THUNDERSTORM ACTIVITY AFTER 02Z
TO QUICKLY DIMINISH BY LATE EVENING.

&&

.FIRE WEATHER...
ISSUED AT 247 AM MDT SUN JUN 1 2014

NO FIRE WEATHER CONCERNS THE NEXT SEVERAL DAYS. RELATIVELY ACTIVE
WEATHER PATTERN WILL BE IN PLACE WITH AFTERNOON AND EVENING SHOWERS
AND THUNDERSTORMS POSSIBLE MOST EVERY DAY...ESPECIALLY EAST OF THE
LARAMIE RANGE AND INTO THE NEBRASKA PANHANDLE.

&&

.HYDROLOGY...
ISSUED AT 247 AM MDT SUN JUN 1 2014

WATER WILL CONTINUE TO FLOW OUT OF THE MOUNTAINS THIS WEEK AS NEAR
NORMAL TEMPERATURES WILL BE IN PLACE. MAINLY LOOKING AT HIGH
TEMPERATURES IN THE MID 50S TO LOWER 60S ACROSS THE SNOW COVERED
AREAS IN THE SNOWY AND SIERRA MADRE RANGES...WITH LOWS IN THE MID
30S TO LOWER 40S. BARING ANY HEAVY RAIN OVER THE MOUNTAINS...WHICH
IS UNLIKELY...RIVERS SHOULD SLOWLY SUBSIDE THIS WEEK AS LESS AND
LESS SNOW REMAINS IN THE MOUNTAINS EACH DAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...SML
LONG TERM...RUBIN
AVIATION...GARMON
FIRE WEATHER...SML
HYDROLOGY...SML
Hazardous weather outlook, Jun 1, 11:05 AM MDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1105 AM MDT SUN JUN 1 2014

NEZ002-003-019>021-054-055-095-096-021715-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1105 AM MDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS MAY REDEVELOP OVER PORTIONS OF THE
NEBRASKA PANHANDLE THIS AFTERNOON. SOME STORMS MAY BECOME SEVERE
ESPECIALLY OVER THE SOUTHERN PANHANDLE WITH A THREAT FOR LARGE
HAIL AND DAMAGING WINDS. THERE IS ALSO A SMALL THREAT OF
TORNADOES. THUNDERSTORM ACTIVITY WILL QUICKLY MOVE EAST OF THE
AREA THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS NEARLY EVERY AFTERNOON
THIS WEEK. SEVERE THUNDERSTORMS MAY BE POSSIBLE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVER THE SOUTHERN PANHANDLE THIS
AFTERNOON.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ101>119-021715-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1105 AM MDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MAINLY OVER
THE PLAINS THIS AFTERNOON. ALTHOUGH SEVERE THUNDERSTORMS ARE NOT
EXPECTED... GUSTY WINDS WILL BE POSSIBLE WITH SOME SHOWERS AND
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MONDAY WILL BE DRY ACROSS SOUTHEAST WYOMING BUT THERE IS A
CHANCES FOR THUNDERSTORMS NEARLY EVERY AFTERNOON THE REST OF
THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

FINCH

In the hours before

Local storm report, Jun 1, 1:26 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
126 PM MDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     HAIL             6 S DOUGLAS             42.67N 105.39W
06/01/2014  E0.50 INCH       CONVERSE           WY   TRAINED SPOTTER

&&

BCHAPMAN
Special weather statement, Jun 1, 1:28 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
128 PM MDT SUN JUN 1 2014

WYZ101-012030-
CONVERSE COUNTY LOWER ELEVATIONS WY-
128 PM MDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CONVERSE COUNTY UNTIL 230
PM MDT...

AT 126 PM MDT...STORM SPOTTERS REPORTED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM ROLLING HILLS ESTATES TO DEER CREEK...AND MOVING
EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MAINLY RURAL AREAS OF CENTRAL CONVERSE COUNTY.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 151 AND
158.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4316 10546 4289 10520 4277 10570 4299 10595
TIME...MOT...LOC 1928Z 270DEG 16KT 4296 10587 4284 10569

HAMMER
Special weather statement, Jun 1, 1:56 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
156 PM MDT SUN JUN 1 2014

WYZ101>103-107-012045-
CONVERSE COUNTY LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY-NIOBRARA
COUNTY WY-NORTH LARAMIE RANGE WY-
156 PM MDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PLATTE...SOUTHEASTERN
CONVERSE AND SOUTHWESTERN NIOBRARA COUNTIES UNTIL 245 PM MDT...

AT 153 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
GLENDO TO 6 MILES WEST OF SIBLEY PEAK...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  GLENDO...
  SIBLEY PEAK...
  GLENDO RESERVOIR...
  TWO MOON CAMPGROUND...
  GUERNSEY CAMPGROUND...
  HARTVILLE...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 102 AND
121.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4275 10466 4227 10467 4241 10525 4271 10509
TIME...MOT...LOC 1956Z 274DEG 27KT 4262 10499 4242 10510

HAMMER
Local storm report, Jun 1, 2:09 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
209 PM MDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     HAIL             6 ENE GLENDO            42.54N 104.92W
06/01/2014  E0.25 INCH       PLATTE             WY   TRAINED SPOTTER

            HAIL COVERS THE GROUND. HARD RAIN.

&&

BCHAPMAN
Special weather statement, Jun 1, 2:16 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
216 PM MDT SUN JUN 1 2014

WYZ102-012100-
NIOBRARA COUNTY WY-
216 PM MDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NIOBRARA COUNTY UNTIL
300 PM MDT...

AT 211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTH OF LANCE CREEK...OR 30 MILES NORTH
OF LUSK...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN. SOME PEA SIZED HAIL IS ALSO POSSIBLE.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  REDBIRD...
  MULE CREEK JUNCTION...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4350 10406 4308 10405 4309 10467 4350 10478
TIME...MOT...LOC 2015Z 261DEG 27KT 4319 10455

HAMMER
Special weather statement, Jun 1, 2:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
221 PM MDT SUN JUN 1 2014

WYZ108-012100-
GOSHEN COUNTY WY-
221 PM MDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GOSHEN COUNTY UNTIL
300 PM MDT...

AT 220 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF RAWHIDE BUTTES...OR 22
MILES SOUTHWEST OF LUSK...MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  JAY EM...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4255 10420 4230 10433 4242 10465 4258 10465
TIME...MOT...LOC 2021Z 286DEG 23KT 4248 10465

HAMMER

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 6:13 PM MDTSpecial Weather StatementCYSNiobrara62 min
May 31, 7:09 PM MDTSpecial Weather StatementCYSNiobrara36 min
Jun 1, 1:11 PM MDTSpecial Weather StatementCYSConverse49 min
Jun 1, 1:25 PM MDTSpecial Weather StatementCYSPlatte50 min
Jun 1, 1:28 PM MDTSpecial Weather StatementCYSConverse62 min
Jun 1, 1:56 PM MDTSpecial Weather StatementCYSPlatte49 min
Jun 1, 2:16 PM MDTSpecial Weather StatementCYSNiobrara44 min
Jun 1, 3:29 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte46 min
Jun 1, 3:56 PM MDTSevere Thunderstorm WarningCYSGoshen49 min
Jun 1, 5:10 PM MDTSpecial Weather StatementCYSLaramie35 min
May 31, 6:14 PM MDTSpecial Weather StatementCYSSioux46 min
May 31, 7:01 PM MDTSpecial Weather StatementCYSBox Butte44 min
May 31, 8:06 PM MDTSpecial Weather StatementCYSScotts Bluff39 min
May 31, 8:16 PM MDTSevere Thunderstorm WarningCYSMorrill, Scotts Bluff, Sioux29 min
May 31, 8:31 PM MDTSpecial Weather StatementCYSCheyenne59 min
May 31, 8:39 PM MDTSevere Thunderstorm WarningCYSBox Butte, Scotts Bluff, Sioux36 min
May 31, 8:47 PM MDTSevere Thunderstorm WarningCYSBox Butte28 min
May 31, 9:17 PM MDTSpecial Weather StatementCYSBox Butte28 min
Jun 1, 3:49 AM MDTSpecial Weather StatementCYSMorrill56 min
Jun 1, 4:42 AM MDTSpecial Weather StatementCYSMorrill33 min
Jun 1, 4:52 AM MDTSpecial Weather StatementCYSBox Butte38 min
Jun 1, 5:36 AM MDTSpecial Weather StatementCYSBox Butte54 min
Jun 1, 5:45 AM MDTAreal Flood AdvisoryCYSBox Butte3 hr
Jun 1, 6:24 AM MDTSpecial Weather StatementCYSMorrill66 min
Jun 1, 6:26 AM MDTSpecial Weather StatementCYSCheyenne64 min
Jun 1, 6:35 AM MDTSpecial Weather StatementCYSBox Butte55 min
Jun 1, 7:29 AM MDTSpecial Weather StatementCYSMorrill31 min
Jun 1, 11:32 AM MDTSpecial Weather StatementCYSDawes43 min
Jun 1, 3:35 PM MDTSpecial Weather StatementCYSScotts Bluff25 min
Jun 1, 3:41 PM MDTSpecial Weather StatementCYSSioux49 min
Jun 1, 4:41 PM MDTSevere Thunderstorm WarningCYSBanner, Box Butte, Cheyenne, Kimball, Morrill, Scotts Bluff49 min
Jun 1, 5:26 PM MDTSevere Thunderstorm WarningCYSCheyenne, Kimball, Morrill64 min

Nearby

Special Weather Statements in Wyoming, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.